# SDR UPS98225876

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 2720 · Rudder Control System
- Part: Quadrant
- Part number: 65207883
- Condition: Corroded
- Location: Rudder Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, AFT RUDDER CONTROL QUADRANT AREAS OF CORROSION AROUND FASTENERS.     CORROSION REWORK OUT OF LIMITS.  REMOVED OVER .75 OF THICKNESS.  REMOVED AND REPLACED AFT RUDDER QUADRANT IAW MM 27-20-71.
